RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1875, Volume 7, Number 3, Pages 285–318 (Mi msb7051)  

Première section

Sur l'intégration des équations aux dérivées partielles du second ordre

N. Sonine


Full text: PDF file (2395 kB)


Citation: N. Sonine, “Sur l'intégration des équations aux dérivées partielles du second ordre”, Mat. Sb., 7:3 (1875), 285–318

Citation in format AMSBIB
\Bibitem{Son75}
\by N.~Sonine
\paper Sur l'int\'egration des \'equations aux d\'eriv\'ees partielles du second ordre
\jour Mat. Sb.
\yr 1875
\vol 7
\issue 3
\pages 285--318
\mathnet{http://mi.mathnet.ru/msb7051}


Linking options:
  • http://mi.mathnet.ru/eng/msb7051
  • http://mi.mathnet.ru/eng/msb/v7/i3/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:87
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018